Reply
Occasional Contributor
Posts: 9
Registered: ‎12-22-2015

Hi,

 

You should speak with your doctor aabout increasing the dose. CoQ10 can have, just like other medications, side effecs and drug interactions.  For example,the anticoagulant, warfarin can have a significant drug interaction with CoQ10. I don't know enough about your medications or medical history to weigh in.

 

I'll take this opportunity to make my public sevice announcement.   You should always ensure ALL of your physicians know ALL of your meds,,,those prescribed by them AND others.  All of your providers should also know all OTC medications you are taking.  Lastly, you should make sure that ALL of your providers have medication lists that are correct with regards to not only the drug name but stength and dose.   If you are provided a list that differs from what you take, ask the office to update it.  So many errors are made in medications (especially on transitions of care such as a hospitalization or rehab stay) because of medication lists not being updated.

 

Don't hesitate to run your over the counter medications past your pharmacist.  They see your prescribed medications but not what you purchase OTC.  This is a great "double check".

 

Stay Well!